# SDR CALA2024042201181

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,340 hours, 18,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT RIGHT HAND OVERWING EMEGENCY LIGHTS INOP.   TROUBLESHOT TO FIND BLOWN FUSES IN EPSU M1671 AND M1676. REMOVED AND REPLACED FUSES, OPS TEST OF RH OVERWING EMERGENCY LIGHTS CHECKS GOOD IAW B737NG AMM 33-51-00.
